If someone who has taken drugs...

Topic Selected: Drugs

General Article icon Type: General Article

Gets really drowsy

  • Calm them and be reassuring. 
  • NEVER give coffee to rouse them. 
  • If symptoms persist, place them in the recovery position. 
  • Call an ambulance if necessary. 

Gets tense and panics

  • Calm them and be reassuring.
  • Explain that the feelings will pass. 
  • Steer them clear of crowds, noisy music and bright lights. 
  • If they start breathing very quickly, calm them down and encourage them to take long, slow breaths.

Gets too hot and dehydrates

  • Move them to a cooler, quiet area (outside is often best).
  • Remove excess clothing and try to cool them down. 
  • Encourage them to sip non-alcoholic fluids such as fruit juice and isotonic sports drinks (about a pint every hour). 
  • If symptoms persist call an ambulance, but make sure someone stays with them. 

Ecst

Would you like to see the rest of this article and all the other benefits that Issues Online can provide with?

Sign up now for an immediate, no obligation FREE TRIAL and view the entire collection